... it safe?
Blood Disorders - will raising my dose of gabapentin for one day significantly effect my INR and is?
- 17 Apr 2015 by sdsmith0125
- adderall, coumadin, pulmonary embolism, anxiety, nausea/vomiting, gabapentin, dosage, blood disorders, blood clot, adult adhd, disorder, blood
Added 17 Apr 2015:
Hi. I'm new here. So my apologies if this has been asked 5 billion times before. First things first... I have multiple disorders and illnesses and am on a ton of medication which is forever being changed and adjusted due to being on coumadin and having to have my INR steady leveled between 2-3. (Im a lifer... How annoying!) Anyways... I am also prescribed adderall (adult add) and gabapentin (Chronic anxiety). My doctor just raised my dosage of adderall from 30mg tablet once a day in the morning to 20mg XR Twice a day (one in the morning, one in the afternoon) my gabapentin dosage is 400mg twice daily. Well today is my first day taking the new dose of adderall and I feel terrible! My anxiety is through the roof, I feel nauseous and I am finding it extremely difficult to eat. So finally... my question/questions are... is it safe to take an extra dose of my gabapentin to help take the edge off and if so... how long do I wait to check my INR To see if my medications have taken me out of my range? All my doctors offices are closed so some advice here would be greatly appreciated if anyone is experienced in this type of thing. Thanks in advance =)
I'm a woman 32 years old from finland. My drug is called by Marevan but its the same that you are using (warfarin based). My doctor has said to me thath it takes at least 2, 5 days to efect your INR-results. So take time at least that. However if it's just one day dosage that you have to have more i think it will not even show in results. Excuse my language but i hope this will help you and others who is wondering the same things.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 2 answers
Posted 5 Apr 2011 • 5 answers
Posted 5 Dec 2012 • 5 answers
Posted 10 Mar 2014 • 2 answers
Posted 15 Apr 2015 • 2 answers